# SDR 9619682275

- Difficulty date: September 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275US
- Make and model: Boeing 727251
- Aircraft serial: 21154
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Starter Duct
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, THE NR 1 ENGINE STRUT OVERHEAT LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  REPLACED STARTER DUCT.  ENGINE RUN PERFORMED.  CHECKED OK.
